CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › rustymoose13 › Posts

Posts by rustymoose13

5 posts shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
Bradley Smith3 said:rustymoose13
I know you were complaining about Cipralex before—how’s it treating you now?

Thanks for getting back to me!

I have to say, I really started feeling the effects of Cipralex after about six weeks. It feels like my anxiety is trying to break through, but something is holding it back (which I attribute to the Cipralex). I’m still dealing with some mild nervousness and slightly sweaty palms, but that’s nothing compared to the constant daily dread that caused me to lose 26 pounds in just two months because I completely lost my appetite.
However, the other major factor in my improvement was finally getting the right diagnosis. In my case, I figured it out myself after a long, exhausting search: Obsessive-Compulsive Disorder, though without the obvious compulsions.🙂

So, I am satisfied with Cipralex. It’s giving me the strength to tackle my uphill battles with OCD through cognitive behavioral therapy, especially since my ultimate goal is to eventually taper off the medication.
Psychotropic medication discussion thread in Psychology & Therapy ·
I could really use some advice here. Does anyone know which over-the-counter cold, flu, or virus medications—like Advil, Tylenol, or Aspirin—are safe to take alongside Cipralex?
Psychotropic medication discussion thread in Psychology & Therapy ·
Thanks to everyone for all the comments. I’m feeling better and better with each passing day, so I’m hopeful that by the time my follow-up appointment rolls around, things will have significantly improved.
Psychotropic medication discussion thread in Psychology & Therapy ·
I don't have an appointment for another two weeks, and getting a slot around here is a total nightmare. Besides, you can't just settle stuff like this over the phone—not in this country. That's why I wanted to reach out and see if anyone else has dealt with something similar.
Psychotropic medication discussion thread in Psychology & Therapy ·
I could really use some advice here.
I’m currently on day seven of taking Lexapro. After dealing with those initial side effects—mostly nausea, dizziness, and anxiety—I’ve actually started to feel some mental improvements. My anxiety and depression, which were the whole reason I was prescribed an antidepressant in the first place, seem to be lifting. However, it feels like the Lexapro is giving me a bit too much energy; normally, I’d be asleep by 11:00 PM, but now, even after getting up at 6:30 AM, I find myself taking Misar 0.5 around midnight just to try to wind down. Even then, I don't feel tired until about 2:00 AM. Has anyone else dealt with this? Is this just a temporary side effect that will eventually settle down once my sleep routine returns to normal (which for me is usually about 6 to 7 hours a night)?